# SDR 06FDEA2907

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 76,929 hours, 20,379 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT BULKHEAD IB HORIZONTAL FLANGE AT RADIUS IS CRACKED FROM FWD EDGE TO AFT RADIUS,  APPROX 2 INCHES IN LENGTH H.F.E.C. INDICATION AND VARIFED WITH BOROSCOPE. (PICTURE TAKEN) ENGINEERING NOTIFIED.  REPLACED BULKHEAD PER WO  00033604 AND EA 8-5410-90834.
